| Model Number |
CM-99114BN |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the tip of inserter was fractured while the surgeon tried to implant an anchor into the patient's burr hole.This incident occurred on the 3 products, and 1 of 3 products was discarded in the hospital.And the fractured piece of inserter of the 1 of 3 complaint products is "remaining" in the patient's body.And it was reported as well that the surgeon didn't "use" a guide when he tried to implant an anchor.".
Additional Manufacturer Narrative
Product was not returned for evaluation.A review of the device history record was performed and all product met requirements prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.